# SDR 07FDEA00220

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLANGE IS CORRODED BS 400, RBL 33, WL 208.  BLENDED CORRODED AREA, WITHIN LIMITS REF SRM 53-10-1, PG 22.  ROTO PEENED AREA, TREATED AND PRIMED AREA, REFERENCE WRI NR 53108449, EA NR 7-5310-106967 CLASSIFIED AS MAJOR.
